# SDR R61A20100397

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000188
- Aircraft time: 5,588 hours, 3,994 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE CABIN DURING TAKEOFF, DECLARED EMERGENCY AND RETURNED TO FIELD AT CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE PACKS, TAT PROBES, EBAYS, AND ENGS, PER EMB AMM AND RAN ENGINES ON GROUND FOR 19 MIN.  MTX WAS UNABLE TO DUPLICATE ANY FAULTS & SMELLS, A/C WAS RELEASED BACK INTO SERVICE.
